The Annals of Probability

The Contact Process in High Dimensions

Enrique D. Andjel

Full-text: Open access

Abstract

We improve the complete convergence theorem for the contact process in high dimensions by enlarging the range of the infection parameter in the hypothesis of that theorem.

Article information

Source
Ann. Probab., Volume 16, Number 3 (1988), 1174-1183.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991683

Digital Object Identifier
doi:10.1214/aop/1176991683

Mathematical Reviews number (MathSciNet)
MR942761

Zentralblatt MATH identifier
0648.92014

JSTOR
links.jstor.org

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Keywords
Contact process complete convergence theorem

Citation

Andjel, Enrique D. The Contact Process in High Dimensions. Ann. Probab. 16 (1988), no. 3, 1174--1183. doi:10.1214/aop/1176991683. https://projecteuclid.org/euclid.aop/1176991683


Export citation